# SDR 2006UALA01705

- Difficulty date: September 1, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 46,947 hours, 32,527 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE CRACK 2 INCHES LONG NEAR AFT EMERGENCY EXIT LIGHT ON RT SIDE JUST AFT OF WING TO BODY FAIRING ON RIGHT SIDE.   REMOVED DAMAGE. ACCOMPLISHED EXTERNAL REPAIR.
